# SDR DLM88002308

- Difficulty date: November 27, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 35,990 hours, 30,193 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Fwd Galley
- Component: \Oven, 50459
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IR/  FWD GALLEY OVEN C/B POPPED ACCOMPANIED BY AN ELECTRICAL BURNING ODOR.  OVEN SECURED AND NOT USED.    REPLACED OVEN.  CHECKS GOOD.  NO SMELL NOTED.
